# SDR SWAA2025080195942

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 7,942 hours, 4,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT GALLEY EMERGENCY FLASHLIGHT DOES NOT TEST.   CAPT SIDE AFT GALLEY EMERGENCY FLASHLIGHT DOES NOT TEST.   REMOVED AND REPLACED AFT CAPTS SIDE RT FLASHLIGHT; IAW AMM 25-64-00.
